# SDR ASAA2024052349859

- Difficulty date: May 23, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 59,367 hours, 17,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT SIGN FELL DOWN. GROUNDED - YES. RE-INSTALLED LENS COVER OF THE OVERWING EXIT SIGN OP CHECKED LIGHT GOOD.
